# SDR SWAA2022090942188

- Difficulty date: August 15, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.965 INCH 2022-427118 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN/ NORTEC 600D ; SN/ 190023010; DUE DATE/ 14-FEB-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[03] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCH FROM FRONT SPAR; INBD SIDE OF RIB. IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 PARAGRAPH 4 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCH FROM FRONT SPAR; INBD SIDE OF RIB. IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 PARAGRAPH 4 SEE INDIVIDUAL SIGNOFFS BELOW.. RII ITEM
